# SDR USAA2012081300022

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Part number: SC47005
- Part serial: 1860
- Condition: Faulty
- Location: Rudder
- Part time: 33,971 hours, 14,430 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF ROLL IN PHX THE AIRCRAFT HAD A FAST BUT MOMENTARY UNCOMMANDED RUDDER MOVEMENT AT APPROXIMATELY 115 KTS.  THE FIRST OFFICER WAS FLYING AND HE THOUGHT IT WAS A NOSE RIGHT MOVEMENT.  PER LOG PAGE 4854424, REMOVED AND REPLACED LEFT YAW DAMPER.  OPS CHECKED GOOD.
